# SDR AALA200800034

- Difficulty date: January 5, 2008
- Submitted: January 30, 2008
- Operation: Air carrier
- Aircraft: N293AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49305
- Aircraft time: 66,413 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LGA - EMERGENCY LIGHT AT OVERHEAD AFT LAVATORY MISSING LENS.  REPLACED LENS FOR EMERGENCY LIGHT AT OVERHEAD AFT LAVATORY.  SYSTEM GROUND CHECKED NORMAL OPERATION.
